# SDR USAA070238

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 907 BETWEEN S-8L AND S-9L HAS CRACK.  INSTALLED REPAIR ANGLES PER TYP REP 53-10-20E, DEFECT SIZE: .5 INCH.
